MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VIKING XL; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION VIKING XL; LIFT PATIENT NON AC POWERED
Model Number 2040033
Medical Device Problem Codes Unstable (1667); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
A nurse contacted technical service to report that the viking xl lift had an issue, alleges tilting to the left and something snapped.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The customer did not communicate this event to another baxter department or authority.The device was requested for service/inspection by baxter.
 
Additional Manufacturer Narrative
A device inspection is still pending at the facility.A supplemental report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
The service technician was contacted for additional information.The technician stated that they could not locate a viking xl that needed repair at the customer's facility.Based on this information, the cause to the alleged issue will be undetermined since the lift could not be located.Viking l and xl mobile lifts are two versatile lift models intended mainly for use in health care, intensive care and rehabilitation.Viking l and xl mobile lifts are intended for heavier patients.Both models are excellent aids in daily transfers of adults and bariatrics, for instance, lifting to and from wheel chair, bed, toilet and floor.A viking¿ mobile lift equipped with the viking¿ armrest accessory can be used for gait training.Horizontal lifting can also be performed in combination with a recommended liko¿ stretcher accessory.Although there was no injury associated with the reported incident and a root cause could not be determined at this time.If the reported event were to recur it could lead to serious injury or death.If any additional information is received regarding this complaint a supplemental report will be submitted.
 
Event or Problem Description

Brand Name
VIKING XL
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 97592
SW   97592
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22508280
Report Number8030916-2025-00088
Device Sequence Number8736213
Product Code FSA
UDI-Device Identifier00887761981850
UDI-Public(01)00887761981850
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2040033
Device Catalogue Number2040033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown